MAUDE Adverse Event Report: CARDINAL HEALTH, INC. CHEMOPLUS; CONTAINER, I.V.

CARDINAL HEALTH, INC. CHEMOPLUS; CONTAINER, I.V.
Model Number CP3002B
Medical Device Problem Codes Material Puncture/Hole (1504); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there's a hole puncture in the back of the item.Medical intervention was not required.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Per additional information received, the customer does not believe that there is an actual issue because they have always received this item with holes in the packaging.Their inventory control team has made them aware that this is how each item looks in every shipment that they normally get.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was not performed during this investigation as the lot number was not received with the complaint.All dhrs are reviewed and approved by quality prior to release of product.Photos of the issue as described by the customer were provided.A review of the photos returned shows that the ¿holes¿ indicated are the vent holes required during production.There are two (2) sets of vent holes in the clear plastic bag using a 1/8 inch or smaller hole punch.From a root cause analysis perspective, the product was manufactured correctly with the required vent holes in the plastic wrap around the clamshell holder.The results of the investigation revealed no issues associated with the manufacturing of the product.There are no corrective or preventative actions necessary.Corrected h6 from 1504 to 3189.

Brand Name
CHEMOPLUS
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21047728
Report Number1423537-2024-00363
Device Sequence Number16996548
Product Code KPE
UDI-Device Identifier10884527005697
UDI-Public10884527005697
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCP3002B
Device Catalogue NumberCP3002B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown